Contents Online
Asian Journal of Mathematics
Volume 24 (2020)
Number 5
John–Nirenberg radius and collapsing in conformal geometry
Pages: 759 – 782
DOI: https://dx.doi.org/10.4310/AJM.2020.v24.n5.a2
Authors
Abstract
Given a positive function $u \in W^{1,n}$, we define its John–Nirenberg radius at point $x$ to be the supreme of the radius such that $\int_{B_t (x)} {\lvert \nabla \operatorname{log} u \rvert}^n \lt \epsilon^n_0$ when $n \gt 2$, and $\int_{B_t (x)} {\lvert \nabla u \rvert}^2 \lt \epsilon^2_0$ when $n = 2$. We will show that for a collapsing sequence of metrics in a fixed conformal class under some curvature conditions, the radius is bounded below by a positive constant. As applications, we will study the convergence of a conformal metric sequence on a $4$‑manifold with bounded ${\lVert K \rVert}_{W^{1,2}}$, and prove a generalized Hélein’s Convergence Theorem.
Keywords
John–Nirenberg radius, scalar curvature equation, blow-up analysis
2010 Mathematics Subject Classification
53C21, 58J05
Received 17 April 2018
Accepted 22 January 2020
Published 10 March 2021